# SDR CALA2025100309604

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 130,044 hours, 20,165 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G0566
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT CAME ON DURING FLIGHT DEBRIEFED CREW. CREW STATED LIGHT CAME ON DURING FLIGHT.  ACCOMPANIED BY EICAS STATUS R GEN DRIVE. REF FIM 24-20 FAULT TREE 801. BITE CHECKED BPCU, FOUND FOLLOWING MESSAGES, ATTACHED PIX DRAINED RIGHT IDG OIL AND FOUND IDG TO HAVE 3 QUARTS OF OIL. SUSPECT LOW OIL CAUSED OVERHEAT CONDITION LEADING TO DRIVE LIGHT ILLUMINATION. #2 ENGINE IDG REMOVED AND REPLACED REF AMM 24-11-01.   PERFORMED BPCU BITE TEST AND RESET TEST REF AMM 24-11-00-745-001. ALL SYSTEMS SHOW OK. COMPLETED INSTALL OF #2 ENGINE IDG. REF AMM 24-11-01. OPS CHECK GOOD. NO LEAKS FOUND.
